Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A fixed point criterion for compact $ T\sb{2}$-spaces


Author: Louis A. Talman
Journal: Proc. Amer. Math. Soc. 51 (1975), 91-93
MSC: Primary 54H25
MathSciNet review: 0370549
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a fixed point theorem which has as consequences some theorems of W. G. Dotson, Jr., [2], [3] and of K. Baron and J. Matkowski [1].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H25

Retrieve articles in all journals with MSC: 54H25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0370549-4
PII: S 0002-9939(1975)0370549-4
Article copyright: © Copyright 1975 American Mathematical Society